# SDR 2007UALA04571

- Difficulty date: November 4, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 59,170 hours, 17,331 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Condition: Inoperative
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HF INOPERATIVE IN TRANSMIT.   TRIED NEW TRANCEIVER NO HELP. SWAPPED RADIO CONTROL PANELS, NO HELP.  REPLACED RIGHT HF COUPLER, CHECKED OK.
